×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

help me im so confused???

More
10 years 7 months ago #1 by anomonousto2
anomonousto2 created the topic: help me im so confused???
i'm on the pill but about 4 weeks ago (27th febuaray)

i forgot to take it and me and my bf had sex 3 weeks after that my period was due (21st march) but it wasn't normal it was very light and brown in colour and was spotting (i'm normally heavy) this lasted for around 4/5 days what does this mean? ( btw i have been on the pill for 3 months and my period has been normal up until then) ?
since then i have been experiencing cramps, nausious, and been having dizzy spells.
sorry this sounds so confusing but could you please help me?
:unsure:

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

Need Help?

standupgirl contact becky

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl